# SDR UPS96405614

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED EN ROUTE TO YQX, NR 2 ENGINE FAILED AT 16:21Z.  N2 SEIZED, EGT PEAKED AT 935 DEGREES.  CREW ACCOMPLISHED ALL APPLICABLE CHECKLIST PROCEDURES PER AOM.  PERFORMED UNEVENTFUL LANDING AT GANDER, NEWFOUNDLAND, 17:47Z.
